Bleeding after plan b pill??? Help!!?
- 31 Mar 2015 by Lixxieriot
- 1 April 2015
- plan b, emergency contraception, sex, bleeding, condom, pill
Ok so I had sex the 25th of March and used a condom, the reason why I took a plan b was because my bf thought that maybe the condom slipped down a little when he was coming out and he thought I should take one just in case, so I did. Five days after I started to bleed like sole drops of blood but it's constant drops I've been like this for 2 days, is this normal to happened after taking plan b? Because I've taken this pill long before and never happened, and I know each time might be different so I'm a little concern and I don't know this is suppose to happen!
Help is appreciated ! :)
You've been lucky and not had side effects before. This is totally normal. Your period will be late too.
I've found it depended where I was in my cycle, as to what symptoms/bleeding I got, when I used Plan B. Sometimes I bled afterwards, sometimes not. Sometimes my next period was late by a week or two, sometimes it was on time.
As Kaismama said, it is totally normal for either to happen with this drug. It's a large dose of hormone, & everyone's body is different in how it handles Plan B.
I experienced the same thing it's been going on 3 weeks since I took the pill I had a period but it was really light for only 2 days I started having brown discharge when I go to the bathroom, still experiencing cramping in my back and lower stomach as well as being nausea. Could I be pregnant??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2014 • 1 answer
Posted 11 Oct 2015 • 2 answers
Posted 15 Apr 2016 • 4 answers
Posted 14 Sep 2017 • 1 answer
Posted 28 Jan 2018 • 2 answers